I have just started ramipril on the minimum dose and have had very bad headaches, which if they continue will stop me taking it. My initial dose is 2.5 mg with a view to increasing in 2.5mg stages to a max of 7.5 mg but I can not see this happening if the headaches continue.
31 Jul 2012
Hello Alan Smith & welcome to the site. Your medication can cause headaches, & is listed as a less serious side effect. There are many blood pressure meds so if too bothersome, I would contact your doctor about the headaches. I am giving you a link about ramipril below. Good luck & best wishes...
- Ramipril Information for Consumers
- Ramipril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ramipril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 21 Dec 2009
I developed numbness/tingling of hands and feet, as well as marked shortness of breath while taking ramipril. I also have a very dry airway when ...
1 answer • 13 Jul 2010
Hi all, I was wondering about DPH. I get headaches everyday. I thought I was overmedicating with Excedrin so I stopped that, but the headaches ...
1 answer • 29 Jun 2011
them, mostly what medications can I take often, sometimes daily, that do not cause the rebound headaches. I already get way too many headaches, which ...
3 answers • 13 Feb 2012
I have commenced on Aldactone for Conn's Syndrome but I also have Atrial Fibrillation that I take Sotalol for. Since commencing on the Aldactone ...
1 answer • 8 Feb 2015